# SDR ASAA2023082044723

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,884 hours, 18,381 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5842
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 54,165 hours, 16,251 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER TANK INDICATOR INOP. GROUNDED - YES. R&R WING CENTER FUEL INDICATOR REF B737-800 AMM 28-41-61. OPS CHECK GOOD.
